# SDR AALA202205204307

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737
- Aircraft serial: 31145
- Aircraft time: 30,400 hours, 12,613 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE EGT EXCEEDED AFTER TAKEOFF. AIRCRAFT RETURNED TO DFW. EMERGENCY WAS NOT DECLARED. BUILT IN TEST EQUIPMENT CHECK NUMBER 2 ENGINE TROUBLE SHOOTING. 72-21-00 CONNECTOR PIN A DP1001 P4.  OPERATIONS CHECK 73-21-06. T3 SENSOR REMOVED AND REPLACED OPERATIONS GOOD.
